It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-17-2010, 01:15 AM   #1
Junior Member
(female)
 
Join Date: Sep 2010
Location: Australia
Posts: 35
Charlee 2010 HB User
The pill and bleeding

I have been taking Yasmin for approx 5 years. I have never had a problem with this pill. I try to take it at the same time each morning - usually around 8am. I find that if I take it a couple of hours late (up to 4 hours), I start to bleed. It's brownish in colour like the start of a period. Usually lasts 2 days or so.
Can the pill normally be this temperamental?

Thanks

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Bladder Neck Incision (TUIP) sssikuk Cancer: Bladder 8 12-18-2008 11:46 PM
Ovarian cyst with nighttime bladder spasms fitness7 Cancer: Bladder 5 02-06-2008 06:38 PM
Pressure on Bladder SweetPuff Cancer: Bladder 3 12-28-2006 11:38 PM
change in pill cause bladder problems? allsnotwellnow Cancer: Bladder 1 08-30-2006 06:14 PM
bleeding a sign of bladder cancer? Baylee Bianca Cancer: Bladder 0 08-19-2004 10:35 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:57 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!